# SDR DALA2019102206068

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,418 hours, 26,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 6076954) R1 DOOR EMERGENCY SLIDE LIGHT REMAINS ON. CORRECTIVE ACTION: REMOVED AND REPLACED BOTH R1 DOOR GIRT BAR PROX. SENSORS IAW B757 AMM 25-66.
